Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005
Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...
Shranjeno v:
Glavni avtor: | |
---|---|
Format: | Bài viết |
Jezik: | English |
Izdano: |
American Mathematical Society
2009
|
Teme: | |
Online dostop: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697 |
Oznake: |
Označite
Brez oznak, prvi označite!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|